# SDR REXA2017061300710

- Difficulty date: June 13, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 27,933 hours, 25,324 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0371T
- Condition: Inoperative
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DISAGREE ON LANDING MESSAGE, PROCEEDED WITH A GO AROUND RAN QRH PROBLEM APPEAR TO BE FIXED ON THE SECOND APPROACH MESSAGE PERSISTED. FOLLOWED WITH A GO AROUND COMPLETED QRH AND FOLLOWED WITH FLY BY FOLLOWED TO A LANDING.  PURGED NOSE SHOCK STRUT OF OIL AND NITROGEN AND RESURFACED IAW AMM 12-12-32.  REMOVED AND REPLACED NLG DOOR SELECTOR VALVE IAW AMM 32-33-10. PERFORMED OPS CHECK OPS CHECK NORMAL NO MESSAGE DISPLAYED
